Forum

Modifinil anyone?

Hi everyone, I hope you are all as well as can be expected and all that…

I have been experiencing extreme bouts of fatigue despite being on a low fat diet and despite taking my vitamin D3, my Neurologist did suggest Modifinil, I was hoping for the other one (forgotten its name) but apparently it’s unavailable now anyway,

So my question is has anyone tried Modifinil and have you experienced any side effects. I am already taking lots of drugs plus supplements that if you shake me i would rattle but would be willing to give it a go if it could help my falling asleep every time I read.

Many thanks for any replies.

Wendy x

Modafinil is the one, Wendy. It is sometimes hard to get, so I would jump at the chance if it is offered. It is a real life-saver for me. Alison

Hi Wendy

I’ve not tried it myself, but I wish I could - it’s not available for prescription where I am, so you’re lucky to be offered it.It’s meant to be very good, so I reckon give it a go and see how you get on.

Good luck!

Dan

Thank you for your replies Alison and Dan I will be seeing GP on Monday, so will ask about it then.

Wendyx

It doesn’t work for everyone, it didn’t do anything for me!

Hope it works for you!

Sarah x

Thanks Sarah, to be honest I’m a little worried that it will make my concentration levels even worse than they are now! As I know that is one possible side effect, thanks anyway

Wendy x

Hi Sarah I believe Modafanil isn’t supposed to be prescribed for MS anymore. I had to fight to get it. Think it works Interestingly Modafanil has hit the press recently as being the new wonder drug being sold to Students for 50p - £2 a tablet. To keep them awake. Not advocating this and wouldn’t do this myself. In my day it was pro plus to keep awake when assignments had to,be written. Good luck in your decision Min xx

Hi, Low-fat diets are bad. Your body needs good fats, olive oil, nuts, coconut oil, avocados, and lots of them. Try switching to a high-fat, low-carb diet (no gluten or starchy veg) and see if that helps. I turned Modafinil down a few years ago. Still believe it was the right decision. Heather

I have been taking Modafinil on and off for sometime and I swear by it. It really helps get rid of that fuzzy headed feeling and while I still get tired sometimes it’s nowhere near as bad as fatigue. If you can get it take it! Good luck. Sending hugs x

Thanks for your advice Heather, I do use olive oil and plenty of nuts, fish, fruit, veg and pulses, just don’t eat cakes, pastries etc, nothing artificial, if anything it’s helped to keep my weight down.

Wendy x

Thanks for the advice x